# SDR SWAA2025050768358

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N8943Q
- Make and model: Boeing 737-8
- Aircraft serial: 42611
- Aircraft time: 546 hours, 281 cycles
- System (JASC): 3433 · Microwave Landing System
- Part: Receiver
- Part number: 066500070631
- Part serial: ALA52B22373
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERS LIGHT ILLUMINATED ON APPROACH AFTER SELECTING FLAPS 30.<[01] R&R #1 & #2 LRRA R/T PER AMM 34-33-21  AIRCRAFT RECTIFIED TO CAT III STATUS PER 834-PDR-01-01 VERIFICATION# 47585
